Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Einar Hille
Title: Ordinary differential equations in the complex domain
Additional book information Pure and Applied Mathematics Series, John Wiley & Sons, New York, 1976, xi + 484 pp., $27.95.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Yasutaka Sibuya
Journal: Bull. Amer. Math. Soc. 83 (1977), 935-939
PII: S 0002-9904(1977)14328-0

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia